Menstruation Does Not Come Even Though I Have Taken Medicine?
Hello, r nGood afternoon r n r nI am 24 years old sisca, I have been married 1 year. I’m currently having a late menstruation. The test results were negative and on ultrasound there was no fetus in my uterus. Then I was given the regular medicine by the obstetrician, but until the medicine ran out, I hadn’t even had my period. Even though before my marriage I had normal menstrual cycles. According to the doctor, this was the effect of the kb pill which I had taken for 8 months. what I asked about the drug reaction of the regimen how many days?
Hello, good afternoon Sisca.
Regumen is a brand of medicine that contains norethisterone, which is an artificial progesterone hormone. Norethisterone is commonly used for handling excessive amounts of bleeding or menstruation, brown cysts (endometriosis), to delay menstruation (for example for pilgrimage), breast cancer treatment, or can be used as a contraceptive pill (in small doses). Regarding how long the drug reaction takes, generally the reaction of a drug will decrease and stop along with no longer consuming the drug, in other words if after the drug has run out but complaints still persist (it's still late menstruation), then you should go back to consult your doctor for evaluation of therapy and possible other conditions.
Delay in menstruation can indeed be triggered by a history of using hormonal birth control (such as birth control pills), because birth control pills result in resetting of one's reproductive hormones, so it takes time for adaptation to return to normal menstrual cycles and fertility like before taking birth control pills. But other things can also cause menstrual delays, such as pregnancy, stress, excess body weight, weight gain or loss too drastically, too heavy physical activity, reproductive tract disorders (such as myoma, ovarian cysts, etc.), hormonal disorders due to thyroid disease, etc.
To ensure your condition and further treatment, please take control back to the obstetrician who treats you.
That's all, greetings, dr. Denisa.